# SDR CA090901011

- Difficulty date: August 27, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,202 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Shaft
- Condition: Worn
- Location: Clutch
- Component: Clutch
- Component part number: C0183
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHAFT WORN UNDERSIZE, HUB WORN OVERSIZE, DISCOLORED BLUE, OIL VERY BLACK AND FINE PARTICULES FOUND IN OIL.
